# SDR IPXA2016020298829

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 13,953 hours, 8,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F53571530200
- Condition: Cracked
- Location: Frames 8586
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL FRAMES 85-86, STRINGER 33R CRACKED ON UPPER FLANGE INSTALLED INTERIM REPAIR IAW EO A300-5310-59792-A.
